Volume 9, Issue 3 (12-2023)                   mmr 2023, 9(3): 214-234 | Back to browse issues page

XML Persian Abstract Print


Download citation:
BibTeX | RIS | EndNote | Medlars | ProCite | Reference Manager | RefWorks
Send citation to:

Alidousti J, Eskandari Z. Codimension one and two bifurcation analysis in discrete predator-prey model. mmr 2023; 9 (3) :214-234
URL: http://mmr.khu.ac.ir/article-1-3130-en.html
1- Shahrekord University , alidousti@sku.ac.ir
2- Fasa University
Abstract:   (478 Views)
This paper studies the dynamical behavior of a discrete-time predator-prey analytically and numerically. The conditions and the critical coefficients for the transcritical, flip (period-doubling), and Neimark-Sacker are computed by using the center manifold and normal form technique. Besides, codimension-two bifurcations including strong resonances 1:2, 1:3, and 1:4  have been achieved. The numerical simulation and continuation method, not only confirm our analytical results but also reveals richer dynamics of the model, especially in the higher iteration.
Full-Text [PDF 424 kb]   (251 Downloads)    
Type of Study: Original Manuscript | Subject: Mat
Received: 2020/09/20 | Revised: 2024/02/19 | Accepted: 2022/04/28 | Published: 2024/01/8 | ePublished: 2024/01/8

Add your comments about this article : Your username or Email:
CAPTCHA

Send email to the article author


Rights and permissions
Creative Commons License This work is licensed under a Creative Commons Attribution-NonCommercial 4.0 International License.

© 2024 CC BY-NC 4.0 | Mathematical Researches

Designed & Developed by : Yektaweb